# SDR HNAA0700191

- Difficulty date: September 6, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 41,046 hours, 46,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CORRODED AROUND TEFLON STRIP.  PAX DOOR THRESHOLD REPLACED WITH NEW PART 85320686-101 AND 85321229-101 NYLON RUBSTRIP INSTALLED WITH SOLID RIVETS IAW SRM 51-40-00.
